Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

My Nature-throid was increased from 97.5 to 113.75 on 3/30/2017. On 06/16/2017 I took a thyroid test (T3 T4 and TSH). My TSH went from .77 to .23. My T4 stayed the same at .9 and my T3 increased by .5 in the mid range. I had all the symptoms of factitious (caused by overdose) hyperthyroidism. Not wanting to crash, I tried smaller doses of Nature-throid. And then would check my heart rate. It would still be high and I started gaining weight. I know now that a overdose can cause adrenal stress because the adrenals were working too hard to keep up with the increased thyroid med.

It has been a 3 and a half weeks now that I have been self-treating with no success. I am going to make an appt. with an endocrinologist on Monday, but until then I am wondering if anyone else has been through this and knows how to treat it? Throughout the three weeks, I tried different doses-1/2 to 1/4 and then would stop taking it for 2 days because my heart rate (using a HR monitor) would increase by 16 points and I would be miserable. I read online that it takes 3 weeks for the T4 to leave the system.

Has anyone had experience with how to switch doses when overdosing occurs? Gradually or go off it completely for 3 weeks? Thank you for any help that you can provide.

Best Responses
There are no responses to this discussion. Be the first!
Do you find this discussion helpful?
0
SHOW MAIN MENU
SHOW SUB MENU